# SDR ASAA2019010627696

- Difficulty date: January 6, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 14,031 hours, 4,643 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 56100025
- Condition: Failed
- Location: Windshield
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

L2 WINDSHIELD HEAT OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. WINDOW HEAT CONTROLLER BITE TEST SHOWS PRIMARY SENSOR FAULT. CK RESISTANCE PRIMARY SENSOR OUT OF LIMITS AT 370 OHMS. REMOVED CAPT L2 SIDE WINDOW REF AMM 56-12-11-000-801. MOVED PRIMARY SENSOR TO SPARE SENSOR TERMINAL POSITION. REINSTALLED L2 SIDE WINDOW REF 56-12-11-400-801. RESISTANCE CK ON SPARE SENSOR 318 OHMS REF FIM TASK 30-41 TASK 811. PERFORM WHCU BITE CK TEST PASSED NO FAULTS NOTED NO OVERHEAT LIGHT INDICATION. WINDOW HEAT OP CK GOOD REF FIM 30-41-801.
